# SDR DXTA200803041

- Difficulty date: May 3, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N290QS
- Make and model: Amd FALCON2000
- Aircraft serial: 190
- Aircraft time: 5,460 hours, 3,360 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DOORS LIGHT ON MWP CAME ON AT 80 KTS DURING TAKEOFF. ADJUSTED SECONDARY CATCH ON BAGGAGE DOOR PERFORMED A DOOR WARNING CHECK, OPS CHECK GOOD REF FALCON 2000 MM 52-701
